Hair Transplants for Woman Losing Hair from Antidepressants?
After reacting to several tricyclic antidepressants I developed telogen effluvium extending an already high forehead and thinning the temples. Large regrowth resulting in thickening hair has not really occurred. I have received conflicting advice from several doctors, ie. lowering the hairline surgically with transplants to the temples or lowering the hairline and thickening the temples using a transplant alone. The lowering would be in the region of 1-1,5cm. What would you advise here? Thank you.
Withing seeing you and examining you, I can not comment on your questions. I’m assuming you’re female based on the name you used (though I’ll keep that private). Female hair loss is difficult and complex to discover a cause for, especially when it is related to drug causes.
I don’t know how long you took the medications, how long you’ve been waiting for regrowth, hair loss history, etc… and honestly, I couldn’t suggest hair transplants without knowing much more about your situation. Make an appointment with us or check the ISHRS for an expert near where you live.
Share this entry
Leave a CommentWant to join the discussion? Feel free to contribute! Note: We do not tolerate offensive language or personal attacks to other readers. Marketing links or commercial advertisements will be deleted.